Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lifeless

So I took Accutane 2-3 times

Recommended Posts

The drug was pulled from the market due to claims of digestive tract issues! I'm very worried now that taking it that many times, that I will develop some type of digestive issues. It's been about three years since I took my last dose of accutane, so would it have showed up by now if I am going to develop issues? Also, while taking accutane, and occasionally to this very day, I had/have pretty bad abdominal pain. Is this a sign that I may develop problems? I'm so worried :(

Edited by Lifeless
Link to comment
Share on other sites

It was pulled from the market because the patent ran out and enough generics were developed to make the name brand not profitable anymore.

Some people have developed IBS; class action lawyers are trying to make it into a huge deal so they can profit. If you don't have IBS, stop being a hypochondriac and live your life, if you can lifeless.

Link to comment
Share on other sites

Why don't you get some test done and see if you have ibs/ibd? it's that simple. Also roche brand accutane is still being sold in canada.

Link to comment
Share on other sites

Then those lawyer commercials are misleading. I guess not necessarily lying, but worded sketchy to make people think it was pulled due to digestive problems.

Link to comment
Share on other sites

Then those lawyer commercials are misleading. I guess not necessarily lying, but worded sketchy to make people think it was pulled due to digestive problems.

lol i have developed some minor digestive issues on accutane but you dont hear me complaining. sometimes i think you people will complain about anything and everything. god if its such an issue, get off the drug and continue living with ur acne...JUST PLEASE STOP COMPLAINING !

Link to comment
Share on other sites

People love to sue for anything and everything, and blame all their problems on anything, "I have gastro problems because it must be from the accutane I took 15 year ago, not the 2 cheese burgers I eat a day" :D It has a long list of side effects for a reason, because it 'can' happen. But the bad ones are rare anyways, out of the growing 20 some odd million thats taken in it's still a tiny percent that get anything bad, but it still can happen. Yeah I feel bad for the people that got side effects 10+ years ago when it didnt state any side effects, but since then it's well known. If you don't want to risk it dont take it.

Link to comment
Share on other sites

Acutally thoose lawsuits are for thoose who had thier intestines taken out due to developing IBD/Chron's not IBS and Roche themselves have settled other problems out of court.

I don't blame Roche for taking it off the market between Generics and paying over 30 million in lawsuits for hiding that they knew it could cause IBD and such....In the last case they admitted guilt for the first time.

Though I hope they have to pay out every dollar they made on Accutane....

to the OP I am sure your fine, though I have heard of people having stomach pain after accutane and having numerous of tests to find nothing wrong.

Link to comment
Share on other sites

lawyers sue for everything people...

calm downnnnnnnn. its like u get an upset stomach and now everything thinks they have some disease cuz they were on accutane. hyprochodriacs.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×